Number of Volumes 10
Number of Issues 20
Number of Articles 197
Number of Contributors 320
Article View 105,306
PDF Download 98,857
View Per Article 534.55
PDF Download Per Article 501.81
-----------------------------------------
Number of Indexing Databases 8
Number of Reviewers 435

The journal "Algebraic structures and their applications" (ASTA)  is a publication of the Yazd University in English. ASTA is an international mathematical journal founded in 2014. It carries original research articles in the field of Algebra, Algebraic structures and their applications. ASTA aims to reflect the latest developments in algebraic structures and promote international academic exchanges. ASTA is an international open-access journal. There is no publication chargeASTA publishes 2 issues each year.  The publication time of these issues are as follows: The first issue at the end of February and the second issue at the end of November. The abbreviation of this journal is "Alg. Struc. Appl.". Authors and readers can contact the journal by using "Contact us" or sending an email to: algstructures@yazd.ac.ir

All accepted papers will be checked by iThenticate against plagiarism. 

ASTA applies the Creative Commons Attribution (CC BY-NC) license to the published articles.

 

ASTA has been accepted for inclusion in Scopus since 2019

All corresponding authors of each manuscript should be download "COPYRIGHT RELEASE FORM" from this page then complete and sign this form by all authors and submit this form with all mandatory files to ASTA. By signing this form, copyright transfer to ASTA.

Current Issue: Volume 10, Issue 2, August 2023 

Regular divisors of a submodule

Pages 51-64

10.22034/as.2023.3004

T Duraivel; K. R. Thulasi; K. Premkumar


Sheffer stroke R$_{0}-$algebras

Pages 65-85

10.22034/as.2023.3006

Tugce Katican; Tahsin Oner; Arsham Borumand Saeid


Results on generalized derivations in prime rings

Pages 87-98

10.22034/as.2023.3009

Hafedh M. Alnoghashi; Faez A Al-Qarni; Nadeem Ur Rehman


Commutative True-False ideals in BCI/BCK-algebras

Pages 155-172

10.22034/as.2023.3027

Mohammad Mohseni Takallo; Rajab Ali Borzooei; Mona Aaly Kologani; Young Bae Jun


Related Journals